# SDR GTIA2022091936664

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 56,059 hours, 25,671 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT CABIN SMELLED LIKE DIRTY SOCKS-PERFORMED TSM IAW 05-50-00-810-831. COULD NOT DUPLICATE AT THIS TIME.
